Alert archive / California / Winter Storm Watches in 2012

Winter Storm Watch 4, NWS Reno, NV

February 26, 20127 counties in California; Douglas County, Washoe County, Nevada

NWS Reno, NV issued this winter storm watch at Feb 26, 2012, 2:47 PM PST for 7 counties in California; Douglas County, Washoe County, Nevada. It took effect at Feb 28, 2012, 10:00 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 26, 2012, 2:47 PM PST (22:47 UTC)
In effect from
Feb 28, 2012, 10:00 PM PST
Expired
Feb 27, 2012, 2:40 PM PST
In force
Issued by
NWS Reno, NV

Counties Alpine County, CA, El Dorado County, CA, Lassen County, CA, Nevada County, CA, Placer County, CA, Plumas County, CA, Sierra County, CA, Douglas County, NV, Washoe County, NV

The radar

The Reno radar (KRGX), 80 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 10.8 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2012-02-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2012-02-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1717 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

766 
WWUS45 KREV 262247
WSWREV

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
247 PM PST SUN FEB 26 2012

...SNOW AND STRONG WINDS POSSIBLE TUESDAY NIGHT AND WEDNESDAY...

.LOW PRESSURE WILL REACH NORTHERN CALIFORNIA TUESDAY NIGHT WITH
THE POTENTIAL FOR HEAVY SNOW AND STRONG WINDS IN THE NORTHERN
SIERRA AND NORTHEAST CALIFORNIA THROUGH WEDNESDAY AFTERNOON. THE
COMBINATION OF POWDERY SNOW AND STRONG WINDS MAY PRODUCE NEAR
ZERO VISIBILITY AND DANGEROUS DRIVING CONDITIONS. 

CAZ071-271200-
/O.NEW.KREV.WS.A.0004.120229T0600Z-120301T0000Z/
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
INCLUDING THE CITIES OF...PORTOLA...SUSANVILLE
247 PM PST SUN FEB 26 2012

...WINTER STORM WATCH IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WINTER STORM
WATCH...WHICH IS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY
AFTERNOON. 

* TIMING: SNOW WILL REACH WESTERN LASSEN COUNTY TUESDAY
  EVENING...THEN INCREASE AND SPREAD SOUTH TO SIERRA COUNTY
  TUESDAY NIGHT. SNOW WILL DECREASE BY WEDNESDAY AFTERNOON.

* SNOW ACCUMULATIONS: A FOOT OR MORE WEST OF HIGHWAY 395 WITH UP
  TO 4 INCHES ALONG AND EAST OF HIGHWAY 395.

* WINDS: SOUTHWEST TO WEST 20 TO 35 MPH WITH GUSTS TO 50 MPH. GUSTS
  TO 60 MPH OR MORE MAY AFFECT HIGHWAY 395.

* SNOW LEVELS: 4500 FEET OR LESS.

* IMPACTS: SNOW AND WIND MAY PRODUCE DANGEROUS DRIVING CONDITIONS
  ALONG HIGHWAYS 36...44..89 AND 395. NEAR ZERO VISIBILITY IS
  POSSIBLE OVER THE HIGHER PASSES LATE TUESDAY NIGHT AND
  WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS THAT MAY
CREATE HAZARDOUS WINTER DRIVING CONDITIONS. CONTINUE TO MONITOR
THE LATEST FORECASTS AT WEATHER.GOV/RENO OR LISTEN TO NOAA
WEATHER RADIO.  

&&

$$

CAZ072-NVZ002-271200-
/O.NEW.KREV.WS.A.0004.120229T1200Z-120301T0600Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TRUCKEE...
INCLINE VILLAGE
247 PM PST SUN FEB 26 2012

...WINTER STORM WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WINTER STORM
WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY EVENING. 

* TIMING: SNOW WILL REACH THE TAHOE BASIN TUESDAY NIGHT AND BE
  HEAVY AT TIMES THROUGH WEDNESDAY EVENING.

* SNOW ACCUMULATIONS: A FOOT OR MORE OF SNOW IS POSSIBLE ABOVE
  7000 FEET WITH UP TO 12 INCHES BELOW 7000 FEET. THE HIGHEST SNOW
  AMOUNTS MAY BE LIMITED TO AREAS ALONG AND WEST OF HIGHWAY 89.

* WINDS: SOUTHWEST TO WEST AT 20 TO 30 MPH WITH GUSTS TO 50 MPH.
  SIERRA RIDGE WINDS OVER 100 MPH ARE LIKELY.

* IMPACTS: SNOW AND WINDS MAY PRODUCE DANGEROUS DRIVING CONDITIONS
  ALONG INTERSTATE 80...HIGHWAYS 50..88 AND 89. NEAR ZERO VISIBILITY
  IS POSSIBLE OVER THE HIGHER PASSES LATE TUESDAY NIGHT AND
  WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS THAT MAY
CREATE HAZARDOUS WINTER DRIVING CONDITIONS. CONTINUE TO MONITOR
THE LATEST FORECASTS AT WEATHER.GOV/RENO OR LISTEN TO NOAA
WEATHER RADIO.  

&&

$$

BRONG

HTTP://WEATHER.GOV/RENO
4 follow-up statements
517 
WWUS45 KREV 270618
WSWREV

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
1018 PM PST SUN FEB 26 2012

...MODERATE SNOW AROUND THE LAKE TAHOE BASIN MONDAY...
...SNOW AND STRONG WINDS POSSIBLE TUESDAY NIGHT AND WEDNESDAY...

.STORM SYSTEM MOVING DOWN FROM THE PACIFIC NORTHWEST WILL BRING
MODERATE SNOW TO THE LAKE TAHOE BASIN ON MONDAY...WITH LIGHT
ACCUMULATIONS POSSIBLE IN WESTERN NEVADA AS WELL. THIS SNOW WILL
MOVE IN AFTER 7 AM MONDAY MORNING WITH ACCUMULATIONS POSSIBLE
THROUGH THE DAY.

ANOTHER...POTENTIALLY STRONGER WINTER STORM WILL REACH NORTHERN
CALIFORNIA TUESDAY NIGHT WITH THE POTENTIAL FOR HEAVY SNOW AND
STRONG WINDS IN THE NORTHERN SIERRA AND NORTHEAST CALIFORNIA
THROUGH WEDNESDAY AFTERNOON. THE COMBINATION OF POWDERY SNOW AND
STRONG WINDS MAY PRODUCE NEAR ZERO VISIBILITY AND DANGEROUS
DRIVING CONDITIONS.

CAZ072-NVZ002-271300-
/O.NEW.KREV.WW.Y.0007.120227T1500Z-120228T0300Z/
/O.CON.KREV.WS.A.0004.120229T1200Z-120301T0600Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TRUCKEE...
INCLINE VILLAGE
1018 PM PST SUN FEB 26 2012

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM TO 7 PM PST
MONDAY...
...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WINTER WEATHER
ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 7 AM TO 7 PM PST
MONDAY. A WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TUESDAY
NIGHT THROUGH WEDNESDAY EVENING.

* TIMING: SNOW WILL DEVELOP AFTER 7 AM MONDAY MORNING AND CONTINUE
  THROUGH THE DAY. THE SECOND STORM WILL WILL REACH THE TAHOE
  BASIN TUESDAY NIGHT WITH HEAVY SNOW AT TIMES THROUGH WEDNESDAY
  EVENING.

* MONDAY SNOW ACCUMULATIONS: 4 TO 6 INCHES...WITH 6 TO 12 INCHES
  ABOVE 7000 FEET.

* WEDNESDAY SNOW ACCUMULATIONS: A FOOT OR MORE OF SNOW IS
  POSSIBLE ABOVE 7000 FEET WITH UP TO 12 INCHES BELOW 7000 FEET.
  THE HIGHEST SNOW AMOUNTS MAY BE LIMITED TO AREAS ALONG AND WEST
  OF HIGHWAY 89.

* WEDNESDAY WINDS: SOUTHWEST TO WEST 20 TO 30 MPH WITH GUSTS TO
  50 MPH. SIERRA RIDGE WINDS OVER 100 MPH ARE LIKELY.

* IMPACTS: SNOW ON MONDAY WILL PRODUCE HAZARDOUS DRIVING
  CONDITIONS ALONG INTERSTATE 80...HIGHWAYS 50...88 AND 89 ON
  MONDAY. STRONG WINDS AND HEAVY SNOW WEDNESDAY MAY COMBINE FOR
  DANGEROUS DRIVING CONDITIONS ON AREA ROADS AND NEAR ZERO
  VISIBILITY OVER THE HIGHER PASSES LATE TUESDAY NIGHT AND
  WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR MONDAY...SNOW IS EXPECTED TO POSE AN INCONVENIENCE TO
TRAVELERS. ROADS WILL BECOME SLICK AND HAZARDOUS...WITH SNOW AND
ICE FIRST DEVELOPING ON BRIDGES AND OVERPASSES. MOTORISTS SHOULD
SLOW DOWN AND USE CAUTION. CHECK OUR WEBSITE AT WEATHER.GOV/RENO
OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION.

FOR WEDNESDAY...THERE IS A POTENTIAL FOR SIGNIFICANT SNOW
ACCUMULATIONS THAT MAY CREATE HAZARDOUS WINTER DRIVING CONDITIONS.
CONTINUE TO MONITOR THE LATEST FORECASTS AT WEATHER.GOV/RENO OR
LISTEN TO NOAA WEATHER RADIO.

&&

$$

CAZ071-271300-
/O.CON.KREV.WS.A.0004.120229T0600Z-120301T0000Z/
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
INCLUDING THE CITIES OF...PORTOLA...SUSANVILLE
1018 PM PST SUN FEB 26 2012

...WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY EVENING
THROUGH WEDNESDAY AFTERNOON...

A WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY EVENING
THROUGH WEDNESDAY AFTERNOON. 

* TIMING: SNOW WILL REACH WESTERN LASSEN COUNTY TUESDAY 
  EVENING...THEN INCREASE AND SPREAD SOUTH TO SIERRA COUNTY 
  TUESDAY NIGHT. SNOW WILL DECREASE BY WEDNESDAY AFTERNOON.

* SNOW ACCUMULATIONS: A FOOT OR MORE WEST OF HIGHWAY 395 WITH 
  UP TO 4 INCHES ALONG AND EAST OF HIGHWAY 395. 

* WINDS: SOUTHWEST TO WEST 20 TO 35 MPH WITH GUSTS TO 50 MPH.
  GUSTS TO 60 MPH OR MORE MAY AFFECT HIGHWAY 395. 

* SNOW LEVELS: 4500 FEET OR LOWER.

* IMPACTS: SNOW AND WIND MAY PRODUCE DANGEROUS DRIVING 
  CONDITIONS ALONG HIGHWAYS 36...44...89 AND 395. NEAR ZERO 
  VISIBILITY IS POSSIBLE OVER THE HIGHER PASSES LATE TUESDAY 
  NIGHT AND WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS THAT MAY
CREATE HAZARDOUS WINTER DRIVING CONDITIONS. CONTINUE TO MONITOR
THE LATEST FORECASTS AT WEATHER.GOV/RENO OR LISTEN TO NOAA
WEATHER RADIO.

&&

$$


HTTP://WEATHER.GOV/RENO
542 
WWUS45 KREV 271153
WSWREV

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
353 AM PST MON FEB 27 2012

...MODERATE SNOW OVER THE LAKE TAHOE BASIN TODAY...
...SNOW AND STRONG WINDS POSSIBLE TUESDAY NIGHT AND WEDNESDAY...

.STORM SYSTEM MOVING DOWN FROM THE PACIFIC NORTHWEST WILL BRING
PERIODS OF MODERATE SNOW TO THE LAKE TAHOE BASIN TODAY...WITH LIGHT
SNOW SHOWERS POSSIBLE IN WESTERN NEVADA AS WELL.

ANOTHER STRONGER WINTER STORM WILL REACH NORTHERN CALIFORNIA
TUESDAY NIGHT WITH THE POTENTIAL FOR HEAVY SNOW AND STRONG WINDS
IN THE NORTHERN SIERRA AND NORTHEASTERN CALIFORNIA THROUGH
WEDNESDAY AFTERNOON. THE COMBINATION OF POWDERY SNOW AND STRONG
WINDS MAY PRODUCE NEAR ZERO VISIBILITY AND DANGEROUS DRIVING
CONDITIONS.

CAZ072-NVZ002-280100-
/O.CON.KREV.WW.Y.0007.120227T1500Z-120228T0300Z/
/O.CON.KREV.WS.A.0004.120229T1200Z-120301T0600Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TRUCKEE...
INCLINE VILLAGE
353 AM PST MON FEB 27 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 7 AM THIS
MORNING TO 7 PM PST THIS EVENING...
...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY EVENING...

A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT FROM 7 AM
THIS MORNING TO 7 PM PST THIS EVENING. A WINTER STORM WATCH
REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
EVENING. 

* TIMING: LIGHT SNOW WILL DEVELOP THIS MORNING AND INCREASE IN
  INTENSITY AFTER 7 AM. LIGHT TO MODERATE SNOW WILL CONTINUE
  THROUGH THE DAY. THE SECOND STORM WILL WILL REACH THE TAHOE
  BASIN TUESDAY NIGHT WITH HEAVY SNOW AT TIMES THROUGH WEDNESDAY
  EVENING.

* MONDAY SNOW ACCUMULATIONS: 4 TO 6 INCHES...WITH 6 TO 12 
  INCHES ABOVE 7000 FEET. 

* WEDNESDAY SNOW ACCUMULATIONS: A FOOT OR MORE OF SNOW IS POSSIBLE
  ABOVE 7000 FEET WITH UP TO 10 INCHES BELOW 7000 FEET. THE
  HIGHEST SNOW AMOUNTS MAY BE LIMITED TO AREAS ALONG AND WEST OF
  HIGHWAY 89.

* WEDNESDAY WINDS: SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS TO 50
  MPH. SIERRA RIDGE WINDS OVER 100 MPH ARE LIKELY.

* IMPACTS: SNOW TODAY WILL PRODUCE HAZARDOUS DRIVING CONDITIONS
  ALONG INTERSTATE 80...HIGHWAYS 50...88 AND 89 ON MONDAY. STRONG
  WINDS AND HEAVY SNOW WEDNESDAY MAY COMBINE FOR DANGEROUS DRIVING
  CONDITIONS ON AREA ROADS AND NEAR ZERO VISIBILITY OVER THE
  HIGHER PASSES LATE TUESDAY NIGHT AND WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR TODAY...SNOW IS EXPECTED TO POSE AN INCONVENIENCE TO TRAVELERS.
ROADS WILL BECOME SLICK AND HAZARDOUS...WITH SNOW AND ICE FIRST
DEVELOPING ON BRIDGES AND OVERPASSES. MOTORISTS SHOULD SLOW DOWN
AND USE CAUTION. 

FOR WEDNESDAY...THERE IS A POTENTIAL FOR SIGNIFICANT SNOW
ACCUMULATIONS THAT MAY CREATE HAZARDOUS WINTER DRIVING CONDITIONS.
CONTINUE TO MONITOR THE LATEST FORECASTS AT WEATHER.GOV/RENO OR
LISTEN TO NOAA WEATHER RADIO.

&&

$$

CAZ071-280100-
/O.CON.KREV.WS.A.0004.120229T0600Z-120301T0000Z/
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
INCLUDING THE CITIES OF...PORTOLA...SUSANVILLE
353 AM PST MON FEB 27 2012

...WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY EVENING
THROUGH WEDNESDAY AFTERNOON...

A WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY EVENING
THROUGH WEDNESDAY AFTERNOON. 

* TIMING: SNOW WILL REACH WESTERN LASSEN COUNTY TUESDAY 
  EVENING...THEN INCREASE AND SPREAD SOUTH TO SIERRA COUNTY 
  TUESDAY NIGHT. SNOW WILL DECREASE BY WEDNESDAY AFTERNOON.

* SNOW ACCUMULATIONS: A FOOT OR MORE WEST OF HIGHWAY 395 WITH 
  UP TO 4 INCHES ALONG AND EAST OF HIGHWAY 395.

* WINDS: SOUTHWEST TO WEST 20 TO 35 MPH WITH GUSTS TO 50 MPH. 
  CROSSWIND GUSTS TO 60 MPH OR MORE MAY AFFECT HIGHWAY 395.

* SNOW LEVELS: 4500 FEET OR LOWER.

* IMPACTS: SNOW AND WIND MAY PRODUCE DANGEROUS DRIVING CONDITIONS
  ALONG HIGHWAYS 36...44...89 AND 395. NEAR ZERO VISIBILITY IN
  GUSTY CONDITIONS IS POSSIBLE OVER THE HIGHER PASSES LATE
  TUESDAY NIGHT AND WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS THAT MAY
CREATE HAZARDOUS WINTER DRIVING CONDITIONS. CONTINUE TO MONITOR
THE LATEST FORECASTS AT WEATHER.GOV/RENO OR LISTEN TO NOAA
WEATHER RADIO.

&&

$$


HTTP://WEATHER.GOV/RENO
390 
WWUS45 KREV 271327
WSWREV

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
527 AM PST MON FEB 27 2012

...MODERATE SNOW OVER THE LAKE TAHOE BASIN AND FAR WESTERN NEVADA 
TODAY...
...SNOW AND STRONG WINDS POSSIBLE TUESDAY NIGHT AND WEDNESDAY...

.STORM SYSTEM MOVING DOWN FROM THE PACIFIC NORTHWEST WILL BRING
PERIODS OF MODERATE SNOW TO THE LAKE TAHOE BASIN AND THE FAR
WESTERN PORTIONS OF NEVADA TODAY. LIGHT SNOW SHOWERS ARE LIKELY
INTO THE BASIN AND RANGE AND SOUTH INTO MONO COUNTY. 

ANOTHER STRONGER WINTER STORM WILL REACH NORTHERN CALIFORNIA
TUESDAY NIGHT WITH THE POTENTIAL FOR HEAVY SNOW AND STRONG WINDS
IN THE NORTHERN SIERRA AND NORTHEASTERN CALIFORNIA THROUGH
WEDNESDAY AFTERNOON. THE COMBINATION OF POWDERY SNOW AND STRONG
WINDS MAY PRODUCE NEAR ZERO VISIBILITY AND DANGEROUS DRIVING
CONDITIONS.

NVZ003-280000-
/O.EXB.KREV.WW.Y.0007.120227T1327Z-120228T0000Z/
GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...SPARKS...GARDNERVILLE...VIRGINIA CITY
527 AM PST MON FEB 27 2012

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WINTER WEATHER
ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON.

* TIMING: BANDS OF LIGHT TO MODERATE SNOW WILL CONTINUE TO DEVELOP
  ACROSS THE RENO/SPARKS AREA THIS MORNING. ADDITIONAL BANDS OF
  SNOW COULD DEVELOP SOUTH OF CARSON CITY LATER THIS MORNING.
  THESE BANDS OF SNOW WILL PERSIST INTO THE EARLY AFTERNOON WITH
  INTENSITY VARYING THROUGH THE DAY.

* SNOW ACCUMULATIONS: 1 TO 3 INCHES AT THE VALLEY FLOORS NORTH OF
  HIGHWAY 50 WITH 2 TO 4 INCHES ABOVE 5000 FEET. LIGHTER ACCUMULATIONS
  ARE LIKELY THROUGH THE CARSON VALLEY BY LATE THIS MORNING.

* IMPACTS: SNOW THIS MORNING WILL PRODUCE HAZARDOUS DRIVING
  CONDITIONS ALONG INTERSTATE 80 AS WELL AS HIGHWAY 395 AND
  SURFACE STREETS IN AND AROUND THE RENO/SPARKS AREA SOUTH INTO
  WASHOE VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SNOW IS EXPECTED TO POSE AN INCONVENIENCE TO TRAVELERS. ROADS WILL
BECOME SLICK AND HAZARDOUS...WITH SNOW AND ICE FIRST DEVELOPING ON
BRIDGES AND OVERPASSES. MOTORISTS SHOULD SLOW DOWN AND USE
CAUTION. CONTINUE TO MONITOR THE LATEST FORECASTS AT
WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO.

&&

$$

CAZ072-NVZ002-280100-
/O.CON.KREV.WW.Y.0007.120227T1500Z-120228T0300Z/
/O.CON.KREV.WS.A.0004.120229T1200Z-120301T0600Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TRUCKEE...
INCLINE VILLAGE
527 AM PST MON FEB 27 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS
EVENING...
...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY EVENING...

A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT UNTIL 7 PM
PST THIS EVENING. A WINTER STORM WATCH REMAINS IN EFFECT FROM
LATE TUESDAY NIGHT THROUGH WEDNESDAY EVENING. 

* TIMING: LIGHT SNOW WILL DEVELOP THIS MORNING AND INCREASE IN
  INTENSITY AFTER 7 AM WITH LIGHT TO MODERATE SNOW THEN
  PERSISTING THROUGH THE DAY. THE SECOND STORM WILL WILL REACH THE
  TAHOE BASIN TUESDAY NIGHT WITH HEAVY SNOW AT TIMES THROUGH
  WEDNESDAY EVENING.

* MONDAY SNOW ACCUMULATIONS: 4 TO 6 INCHES...WITH 6 TO 12 
  INCHES ABOVE 7000 FEET.

* WEDNESDAY SNOW ACCUMULATIONS: A FOOT OR MORE OF SNOW IS
  POSSIBLE ABOVE 7000 FEET WITH UP TO 10 INCHES BELOW 7000 
  FEET. THE HIGHEST SNOW AMOUNTS MAY BE LIMITED TO AREAS ALONG 
  AND WEST OF HIGHWAY 89. 

* WEDNESDAY WINDS: SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS TO
  50 MPH. SIERRA RIDGE WINDS OVER 100 MPH ARE LIKELY. 

* IMPACTS: SNOW TODAY WILL PRODUCE HAZARDOUS DRIVING CONDITIONS
  ALONG INTERSTATE 80...HIGHWAYS 50...88 AND 89 ON TODAY. STRONG
  WINDS AND HEAVY SNOW WEDNESDAY MAY COMBINE FOR DANGEROUS DRIVING
  CONDITIONS ON AREA ROADS AND NEAR ZERO VISIBILITY OVER THE
  HIGHER PASSES LATE TUESDAY NIGHT AND WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR TODAY...SNOW IS EXPECTED TO POSE AN INCONVENIENCE TO
TRAVELERS. ROADS WILL BECOME SLICK AND HAZARDOUS...WITH SNOW AND
ICE FIRST DEVELOPING ON BRIDGES AND OVERPASSES. MOTORISTS SHOULD
SLOW DOWN AND USE CAUTION.

FOR WEDNESDAY...THERE IS A POTENTIAL FOR SIGNIFICANT SNOW
ACCUMULATIONS THAT MAY CREATE HAZARDOUS WINTER DRIVING
CONDITIONS. CONTINUE TO MONITOR THE LATEST FORECASTS AT
WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO.

&&

$$

CAZ071-280100-
/O.CON.KREV.WS.A.0004.120229T0600Z-120301T0000Z/
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
INCLUDING THE CITIES OF...PORTOLA...SUSANVILLE
527 AM PST MON FEB 27 2012

...WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY EVENING
THROUGH WEDNESDAY AFTERNOON...

A WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY EVENING
THROUGH WEDNESDAY AFTERNOON. 

* TIMING: SNOW WILL REACH WESTERN LASSEN COUNTY TUESDAY 
  EVENING...THEN INCREASE AND SPREAD SOUTH TO SIERRA COUNTY 
  TUESDAY NIGHT. SNOW WILL DECREASE BY WEDNESDAY AFTERNOON.

* SNOW ACCUMULATIONS: A FOOT OR MORE WEST OF HIGHWAY 395 WITH 
  UP TO 4 INCHES ALONG AND EAST OF HIGHWAY 395.

* WINDS: SOUTHWEST TO WEST 20 TO 35 MPH WITH GUSTS TO 50 MPH. 
  CROSSWIND GUSTS TO 60 MPH OR MORE MAY AFFECT HIGHWAY 395.

* SNOW LEVELS: 4500 FEET OR LOWER.

* IMPACTS: SNOW AND WIND MAY PRODUCE DANGEROUS DRIVING 
  CONDITIONS ALONG HIGHWAYS 36...44...89 AND 395. NEAR ZERO 
  VISIBILITY IN GUSTY CONDITIONS IS POSSIBLE OVER THE HIGHER 
  PASSES LATE TUESDAY NIGHT AND WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS THAT MAY
CREATE HAZARDOUS WINTER DRIVING CONDITIONS. CONTINUE TO MONITOR
THE LATEST FORECASTS AT WEATHER.GOV/RENO OR LISTEN TO NOAA
WEATHER RADIO.

&&

$$

HTTP://WEATHER.GOV/RENO
770 
WWUS45 KREV 272240
WSWREV

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
240 PM PST MON FEB 27 2012

...MODERATE SNOW OVER THE LAKE TAHOE BASIN THROUGH EARLY
EVENING...HEAVY SNOW AND STRONG WINDS POSSIBLE TUESDAY NIGHT AND
WEDNESDAY...

.A STORM SYSTEM MOVING ACROSS NEVADA WILL CONTINUE TO BRING
PERIODS OF LIGHT TO MODERATE SNOW TO THE LAKE TAHOE BASIN THROUGH
EARLY EVENING. ISOLATED SNOW SHOWERS ARE POSSIBLE ACROSS THE
SIERRA FRONT INTO THE BASIN AND RANGE AND SOUTH INTO MONO COUNTY.

ANOTHER STRONGER WINTER STORM WILL REACH NORTHERN CALIFORNIA
TUESDAY NIGHT WITH THE POTENTIAL FOR HEAVY SNOW AND STRONG WINDS
IN THE NORTHERN SIERRA AND NORTHEASTERN CALIFORNIA THROUGH
WEDNESDAY AFTERNOON. THE COMBINATION OF POWDERY SNOW AND STRONG
WINDS MAY PRODUCE NEAR ZERO VISIBILITY AND DANGEROUS DRIVING
CONDITIONS.

NVZ003-272345-
/O.CAN.KREV.WW.Y.0007.000000T0000Z-120228T0000Z/
GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...SPARKS...GARDNERVILLE...VIRGINIA CITY
240 PM PST MON FEB 27 2012

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE WINTER
WEATHER ADVISORY. 

SNOW SHOWERS ARE BEGINNING TO DISSIPATE OVER THE AREA AND
ACCUMULATING SNOW ON ROADWAYS HAVE ENDED. ISOLATED SNOW SHOWERS
WILL LINGER INTO THIS EVENING WITH NO ADDITIONAL ACCUMULATION.

$$

CAZ072-NVZ002-280300-
/O.UPG.KREV.WS.A.0004.120229T1200Z-120301T0600Z/
/O.NEW.KREV.WS.W.0003.120229T0900Z-120301T0300Z/
/O.CON.KREV.WW.Y.0007.000000T0000Z-120228T0300Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TRUCKEE...
INCLINE VILLAGE
240 PM PST MON FEB 27 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS
EVENING...
...WINTER STORM WARNING IN EFFECT FROM 1 AM TO 7 PM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WINTER STORM
WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 1 AM TO 7 PM PST
WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A WINTER
WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT UNTIL 7 PM PST THIS
EVENING.



* TIMING: LIGHT TO MODERATE SNOW SHOWERS WILL PERSIST INTO EARLY
  EVENING AND THEN DIMINISH OVERNIGHT. THE SECOND STORM WILL WILL
  REACH THE TAHOE BASIN TUESDAY NIGHT WITH HEAVY SNOW AT TIMES
  THROUGH WEDNESDAY EVENING.

* MONDAY TOTAL SNOW ACCUMULATIONS: 4 TO 8 INCHES...WITH 6 TO 12
  INCHES ABOVE 7000 FEET.

* WEDNESDAY SNOW ACCUMULATIONS: 10 TO 20 INCHES OF SNOW ABOVE 7000
  FEET WITH 5 TO 10 INCHES BELOW 7000 FEET. THE HIGHEST SNOW
  AMOUNTS WILL BE ALONG AND WEST OF HIGHWAY 89.

* WEDNESDAY WINDS: SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS TO 50
  MPH. SIERRA RIDGE WINDS OVER 100 MPH ARE PROBABLE.

* IMPACTS: ADDITIONAL SNOW ACCUMULATIONS WILL PRODUCE HAZARDOUS
  DRIVING CONDITIONS ALONG INTERSTATE 80...HIGHWAYS 50...88 AND 89
  THIS EVENING. STRONG WINDS AND HEAVY SNOW WEDNESDAY WILL RESULT
  IN DANGEROUS DRIVING CONDITIONS ON AREA ROADS AND NEAR ZERO
  VISIBILITY OVER THE HIGHER PASSES LATE TUESDAY NIGHT AND
  WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR TODAY...SNOW WILL CONTINUE TO POSE AN INCONVENIENCE TO
TRAVELERS. ROADS WILL BE SLICK AND HAZARDOUS...WITH SNOW AND ICE
ON BRIDGES AND OVERPASSES. MOTORISTS SHOULD SLOW DOWN AND USE
CAUTION.

FOR WEDNESDAY...SIGNIFICANT SNOW ACCUMULATIONS AND STRONG WINDS
WILL CREATE HAZARDOUS WINTER DRIVING CONDITIONS. CONTINUE TO
MONITOR THE LATEST FORECASTS AT WEATHER.GOV/RENO OR LISTEN TO NOAA
WEATHER RADIO.

&&

$$

CAZ071-280300-
/O.UPG.KREV.WS.A.0004.120229T0600Z-120301T0000Z/
/O.NEW.KREV.WS.W.0003.120229T0400Z-120301T0000Z/
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
INCLUDING THE CITIES OF...PORTOLA...SUSANVILLE
240 PM PST MON FEB 27 2012

...WINTER STORM WARNING IN EFFECT FROM 8 PM TUESDAY TO 4 PM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WINTER STORM
WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 8 PM TUESDAY TO
4 PM PST WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT.


* TIMING: SNOW WILL REACH WESTERN LASSEN COUNTY TUESDAY 
  EVENING...THEN INCREASE AND SPREAD SOUTH TO SIERRA COUNTY 
  TUESDAY NIGHT. SNOW WILL DECREASE BY WEDNESDAY AFTERNOON.

* SNOW ACCUMULATIONS: 8 TO 14 INCHES WEST OF HIGHWAY 395 WITH 
  UP TO 4 INCHES ALONG AND EAST OF HIGHWAY 395.

* WINDS: SOUTHWEST TO WEST 20 TO 35 MPH WITH GUSTS TO 50 MPH.
  CROSSWIND GUSTS TO 60 MPH MAY AFFECT HIGHWAY 395 WEDNESDAY
  MORNING.

* SNOW LEVELS: 4500 FEET EARLY THEN FALLING TO ALL VALLEY FLOORS
  BY WEDNESDAY MORNING.

* IMPACTS: SNOW AND WIND WILL PRODUCE DANGEROUS DRIVING CONDITIONS
  ALONG HIGHWAYS 36...44...89 AND 395. NEAR ZERO VISIBILITY IN
  GUSTY CONDITIONS IS POSSIBLE OVER THE HIGHER PASSES LATE TUESDAY
  NIGHT AND WEDNESDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONDITIONS CAN DETERIORATE RAPIDLY DURING WINTER STORMS...SLOW
DOWN AND ALLOW EXTRA TIME WHEN TRAVELING.  CARRY TIRE CHAINS...
FOOD...WATER...BLANKETS AND A FLASHLIGHT IN YOUR CAR IN CASE OF
AN EMERGENCY.  CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO
NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION.

&&

$$


HTTP://WEATHER.GOV/RENO

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this winter storm watch went out at Feb 26, 8:48 AM PST, 5 hours 59 minutes earlier.

Area forecast discussion, Feb 26, 8:48 AM PST, 5 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
848 AM PST SUN FEB 26 2012

.UPDATE...
ADDED 3-5 DEGREES TO THE AFTERNOON HIGHS TODAY SOUTH OF I-80 AS
INCREASING SOUTH-SOUTHWEST WINDS AHEAD OF A PACIFIC LOW WILL HELP
MIXING LATER TODAY. TEMPERATURE GUIDANCE HAS A LARGE SPREAD FOR
TODAY, SO LEANED CLOSER TO THE HIGHER VALUES. MOST WESTERN NEVADA
VALLEYS SHOULD CLIMB TO NEAR 50, WITH 40S IN THE SIERRA SOUTH OF
I-80. NORTH OF I-80 EXTENSIVE CLOUD COVER WILL LIMIT WARMING, WITH
HIGHS TRAPPED IN THE MID 30S TO LOW 40S. BRONG

&&

.PREVIOUS DISCUSSION... /ISSUED 340 AM PST SUN FEB 26 2012/

SHORT TERM...
CURRENT WATER VAPOR IMAGERY DEPICTS TWO STACKED SHORTWAVE TROUGH
SYSTEMS MOVING SOUTHEAST AND SLOWLY BEGINNING TO MERGE TOGETHER OFF
THE COAST OF BRITISH COLUMBIA. THESE TWO SYSTEMS WILL COMBINE TO
FORM A COLD AND UNSTABLE TROUGH OVER NORTHERN CA/NV BY THIS EVENING.

CLOUD COVER WILL INCREASE TODAY WHILE WINDS ALOFT STRENGTHEN FROM
THE SOUTHWEST AS THE TROUGH APPROACHES. THIS SYSTEM WILL BRING VERY
COLD AIR ALOFT OVER THE REGION, WITH H700 TEMPS DROPPING TO -14C,
WHICH WILL CREATE UNSTABLE CONDITIONS CONDUCIVE FOR SNOW SHOWER
DEVELOPMENT TONIGHT INTO MONDAY. SNOW LEVELS WILL REMAIN AT VALLEY
FLOORS WITH LIGHT ACCUMULATION EXPECTED MAINLY IN THE SIERRA, WITH
UP TO 4 INCHES ABOVE 7000 FEET AND UP TO 2 INCHES AT LAKE LEVEL.
SNOW WILL BE OF THE POWDER VARIETY DUE TO COLD TEMPERATURES PROVIDING
EFFICIENT SNOW DEVELOPMENT CONDITIONS.

THE COLD AIR WITH EXTENSIVE CLOUD COVER WILL LIMIT HIGHS TO THE 30S
FOR WESTERN NEVADA AND 20S TO LOW 30S IN THE SIERRA MONDAY. ONCE THE
SYSTEM PUSHES EAST MONDAY EVENING, TUESDAY MORNING LOWS COULD DROP
INTO THE SINGLE DIGITS FOR THE SIERRA AND INTO THE TEENS TO MID 20S
FOR WESTERN NV.

TUESDAY WILL SEE A QUICK INCREASE IN DAYTIME TEMPERATURES AS A
SHORTWAVE RIDGE BUILDS IN. HOWEVER, A SECOND SHORTWAVE SYSTEM WILL
BEGIN TO IMPACT THE SIERRA AND WESTERN GREAT BASIN BY LATE TUESDAY.
SOUTHWEST WINDS WILL INCREASE AHEAD OF THE SYSTEM TUESDAY AFTERNOON
AND PERSIST OVERNIGHT. THIS SYSTEM IS MORE DYNAMIC THAN THE PREVIOUS
ONE, WITH MODELS ALL SHOWING A 115+ KT JET NOSING INTO NORTHERN
CA/NV TUESDAY NIGHT. THIS COUPLED WITH INCREASING MOISTURE FROM A
NEAR 1 INCH PW PLUME OFF THE CA COAST WILL BRING PRECIPITATION TO
NORTHERN CA AND FAR NORTHWESTERN NV BY TUESDAY EVENING. PRECIPITATION
WILL CONTINUE OVERNIGHT AS THE ASSOCIATED COLD FRONT ROLLS THROUGH.

AHEAD OF THE COLD FRONT, MID LEVEL SOUTHWEST FLOW WILL ALSO INCREASE
TUESDAY NIGHT AS A SURFACE PRESSURE GRADIENT BUILDS, WITH RIDGE
WINDS POSSIBLE GUSTING OVER 100 MPH BY MIDNIGHT. SOUTHWEST WINDS AT
THE SURFACE WILL ALSO CONTINUE TO STRENGTHEN OVERNIGHT WITH THE
BULK OF THE SYSTEM IMPACTING THE REGION WEDNESDAY. LABELLE

LONG TERM...WEDNESDAY THROUGH SATURDAY...
MEDIUM RANGE MODELS REMAIN CONSISTENT WITH THE STORM SYSTEM
AFFECTING THE REGION WEDNESDAY. MODEL QPF HAS INCREASED FROM
PREVIOUS RUNS WITH OPERATIONAL MODELS AND MOST GEFS ENSEMBLE
MEMBERS BRINGING COLD AIR INTO THE REGION FAIRLY EARLY WITH THE
SYSTEM. AHEAD OF THE SYSTEM GUSTY WINDS WILL DEVELOP WITH MODELS
SHOWING H700 WINDS IN THE 50-60 KT RANGE EARLY WEDNESDAY. THESE
WINDS WILL DECREASE LATE WEDNESDAY WITH THE PASSAGE OF A COLD
FRONT. SNOW LEVELS SHOULD RISE BRIEFLY DURING THE DAY OVER THE FAR
SE PORTIONS OF THE CWA...BUT PCPN WILL BE DELAYED THERE AS WELL.
ELSEWHERE MOST OF THE PCPN WILL FALL AS SNOW OVER THE REGION.

THIS STORM HAS THE POTENTIAL TO PILE UP SOME DECENT SNOWS IN THE
SIERRA...WITH MODEL QPF APPROACHING 0.80 INCHES DURING THE DAY.
SNOW RATIOS ARE LIKELY TO BE QUITE HIGH SO ACCUMULATIONS IN THE
HIGHER ELEVATIONS OF THE SIERRA COULD BE WELL ABOVE A FOOT. BUMPED
UP WINDS AHEAD OF THE SYSTEM AND GIVEN THE AMOUNT CROSS BARRIER
FLOW AND DOWNSLOPE POTENTIAL...WIND ADVISORIES WILL LIKELY BE
NEEDED ACROSS WESTERN NEVADA AND PARTS OF FAR EASTERN CA...WITH
THE POTENTIAL FOR LOW END HIGH WIND WARNINGS IN THE LEE OF THE
SIERRA. ALL THIS WILL COME INTO BETTER FOCUS AS WE GET CLOSER TO
THIS EVENT...SO NO WATCHES WILL BE ISSUED YET.

BEYOND WEDNESDAY NW FLOW ALOFT DEVELOPS WITH A WEAK SYSTEM DROPPING
SE THROUGH THE FLOW FOR THURSDAY. WITH COLD AIR IN PLACE THIS WOULD
BE MAINLY A SNOW EVENT AS WELL...BUT AMOUNTS WOULD BE MUCH LESS
THAN WEDNESDAY. FOR NOW HAVE KEPT POPS FAIRLY LOW WITH THIS EVENT.
FINALLY...THE OPERATIONAL MODELS BRING ONE LAST WEAK SYSTEM INTO
THE REGION FOR FRIDAY. GEFS ENSEMBLE MEMBERS ALSO SHOW CONTINUED
TROUGHINESS OVER THE REGION. THIS HAS THE LOOK OF A WEAK SLIDER
TYPE SYSTEM. POSITIONING OF THE TROUGH IS IMPORTANT TO LOCATION
OF BETTER CHANCES OF PCPN. GIVEN SOME DISCREPANCIES IN MODEL
SOLUTIONS WILL KEEP MOST OF THE REGION DRY FRIDAY. HOPEFULLY THE
THURSDAY AND POTENTIAL FRIDAY SYSTEMS WILL START TO SHOW BETTER
CONSISTENCY IN THE NEXT COUPLE OF DAYS.

MODELS IN BETTER AGREEMENT THAT RIDGE BEGINS BUILDING SATURDAY
PRODUCING DRYING CONDITIONS AND WARMING TEMPERATURES. MLF

AVIATION...
WEAK SHORT WAVE RIDGE OVER THE REGION EARLY TODAY WILL GIVE WAY TO
AN APPROACHING AREA OF LOW PRESSURE TONIGHT AND INTO MONDAY. BEST
CHANCES FOR PRECIPITATION WILL BE OVER THE SIERRA AND FAR NORTHERN
AREA LATE TONIGHT...SPREADING INTO WESTERN NEVADA ON MONDAY. VFR
CONDITIONS EXPECTED THROUGH ROUGHLY 27/04 UTC...THEN CIGS WILL BEGIN
TO DROP IN THE SIERRA WITH OCCASIONAL IFR CIGS/VSBYS IN SNOW SHOWERS
AFTER 27/12 UTC. EAST OF THE SIERRA CIGS WILL STAY AOA 5000 FT
BEFORE FALLING TO MVFR AFTER 27/15 UTC AS SNOW SHOWERS DEVELOP IN
THE WESTERN GREAT BASIN. BRIEF PERIODS OF CIGS/VSBYS AOB 2000/2
ARE POSSIBLE AT KRNO/KMMH AFTER 27/18 UTC. MLF

&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
CA...NONE.
&&

HTTP://WEATHER.GOV/RENO

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 2:47 PM PSTHigh Wind WatchREVMono37 hr

Nearby

Winter Storm Watches in California, 2012Winter Storm Watches in Nevada, 2012Every winter storm watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.